Homepage  |   Search     
    
             
Contents Volume: 4 Issue: 3 Year: 2013 << Geri
 
 

Intraabdominal Hemorrhage from Torn Short Gastric Vessels by
Excessive Vomiting from Tramadol

Saleh ABBAS1


1 Barwon Health, Surgery, Geelong, Australia

ABSTRACT

Herein, we present a 24-year-old healthy male who presented to the emergency department with acute abdomen and generalized peritonism caused by intraabdominal bleeding after excessive vomiting and dry retching after a single dose of 50 mg of tramadol for musculoskeletal back pain. The bleeding proved to be from the short gastric vessels as a result of tear in the gastrosplenic ligament caused by the excessive vomiting.

Key words: Laparotomy, Vomiting, Short gastric vessels, Emergency surgery

Received: September 12, 2012 • Accepted: May 18, 2013

ÖZET

Tramadol Kullanımı Nedeniyle Aşırı Kusma Sonucu Yırtılan Kısa Gastrik Arterlerden Kaynaklı
İntraabdominal Kanama

Bu yazıda, sırt ağrısı için 50 mg tek doz tramadol kullanımı sonrasında aşırı kusma ve kuru bir öğürme sonucunda meydana gelen intraabdominal kanamanın neden olduğu akut karın ve jeneralize peritonit bulguları nedeniyle acil servise başvuran 24 yaşındaki sağlıklı bir erkek hastayı sunduk. Kanamanın aşırı kusma sonucu, gastrosplenik ligamanın yırtılmasına bağlı kısa gastrik arterlerden olduğu kanıtlandı.

Anahtar kelimeler: Laparotomi, Kusma, Kısa gastrik arterler, Acil cerrahi

Geliş Tarihi: 12 Eylül 2012 • Kabul Ediliş Tarihi: 18 Mayıs 2013

Address for Correspondence

Saleh ABBAS, MD

Barwn Health, Geelong,

Myers street, Vic, Australia

E-mail: salehabbas@yahoo.com

[ PDF ]
    
   Visitor: